# SDR USAA070060

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 44,763 hours, 44,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 379 BL 0 HAS CRACK.  REMOVED DAMAGE, INSTALLED REPAIR PARTS, INSTALLED DOUBLER PER EA 98415, DEFECT SIZE:  1 INCH.
